Please use this identifier to cite or link to this item:
Title: Optimal hedging strategy for a portfolio investment problem with additional constraints
Authors: Dokuchaev, NG
Teo, KL
Issue Date: 2000
Publisher: Watam Press
Source: Dynamics of continuous, discrete & impulsive systems. Series A, Mathematical analysis, 2000, v. 7, no. 3, p. 385-404 How to cite?
Journal: Dynamics of continuous, discrete & impulsive systems. Series A, Mathematical analysis 
Abstract: Consider a portfolio investment problem in a multi-stock di usion stochastic nancial market model with random appreciation rates, where additional constraints are required to be satis ed with probability 1. A general performance index is introduced. It covers many practically important performance indeces as special cases. Admissible strategies are assumed to use only observations of market prices. The appreciation rates are not assumed to be available. An optimal hedging strategy independent of current observation of the appreciation rates is obtained.
ISSN: 1201-3390
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Checked on Dec 10, 2017

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.